Older publications (up to 2008)


Here are my papers prior to 2009.
Please send me an e-mail (or a s-mail) if you wish to receive a preprint or a reprint.
E-mail: <schlenker@picard.ups-tlse.fr>
If you have a Mathscinet access you can check the Math Reviews of those papers and of some more recent stuff.

Higher Schlaefli Formulas and Applications II. Vector-valued differential relations. Jean-Marc Schlenker and Rabah Souam. math.DG/0611499. Int. Math. Res. Not. IMRN 2008, Art. ID rnn 068, 44 pp. Text as pdf.

Circle patterns on singular surfaces. Jean-Marc Schlenker. math.DG/0601631. Discr. Comput. Geom., 40(2008):1, 47-102. Text as ps or pdf.

On the renormalized volume of hyperbolic 3-manifolds. Kirill Krasnov and Jean-Marc Schlenker. math.DG/0607081. Communications in Mathematical Physics 279:3 (2008), 637-668. Text as pdf.

Notes on a paper of Mess. Lars Andersson, Thierry Barbot, Riccardo Benedetti, Francesco Bonsante, William M. Goldman, François Labourie, Kevin P. Scannell, Jean-Marc Schlenker. arXiv:0706.0640. Geometriae Dedicata 126:1 (2007), 47-70.

Minimal surfaces and particles in 3-manifolds. Kirill Krasnov and Jean-Marc Schlenker. math.DG/0511441. Geometriae dedicata, 126:1 (2007), 187-254. Text as ps or pdf.

Small deformations of polygons and polyhedra. Jean-Marc Schlenker. math.DG/0410058. Trans. Amer. Math. Soc. 359 (2007), 2155-2189. Text as dvi, ps or pdf.

Hyperbolic manifolds with convex boundary. Jean-Marc Schlenker. math.DG/0205305. Inventiones math. 163(2006):1, 109-169. Text as dvi, ps or pdf. Abstract as dvi, ps or pdf.

Hyperideal circle patterns. Jean-Marc Schlenker. math.GT/0407043. Math. Res. Lett., 12 (2005):1, 85-112. Text as dvi, ps or pdf.

Rhombic embeddings of planar quad-graphs. Richard Kenyon and Jean-Marc Schlenker. math-ph/0305057. Trans. Amer. Math. Soc., 357 (2005), 3443-3458. Text as dvi, ps or pdf.

A rigidity criterion for non-convex polyhedra. Jean-Marc Schlenker. math.DG/0301333. Discrete and Computational Geometry, 33 (2005):2, 207-221. Text as dvi, ps or pdf. Abstract as dvi, ps or pdf.

Higher Schläfli formulas and applications. Jean-Marc Schlenker and Rabah Souam. Compositio Mathematica 135(2003):1, 1-24. Abstract as dvi, ps or pdf, whole text as dvi, ps or pdf.

Hypersurfaces in $H^n$ and the space of its horospheres. Jean-Marc Schlenker. math.DG/0101248. Geom. Funct. Anal. vol 12 (2002) pp. 395-435. Text as dvi, ps or pdf. Abstract as dvi, ps or pdf.

Einstein manifolds with convex boundaries. Jean-Marc Schlenker. Commentarii Mathematici Helvetici 76(2001):1, 1-28. Abstract as dvi, ps or pdf, whole text as dvi, ps or pdf.

Convex polyhedra in Lorentzian space-forms. Jean-Marc Schlenker. Asian Journal of Mathematics, 5(2001):2, 327-364. Abstract as dvi, ps or pdf, whole text as dvi, ps or pdf.

Surfaces à courbure extrinsèque négative dans l'espace hyperbolique. Jean-Marc Schlenker. Annales Scientifiques de l'E.N.S., 34(2001):1, 79-130. Abstract as dvi, ps or pdf, whole text as dvi, ps or pdf.

Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante. Francois Labourie and Jean-Marc Schlenker. Math. Annalen, 316 (2000) 3, 465-483. Abstract as dvi, ps or pdf.

Dihedral angles of convex polyhedra Jean-Marc Schlenker, Discrete and Computational Geometry, 23:3 (2000) 409-417. Abstract as dvi, ps or pdf, whole text as pdf.

The Schläfli formula in Einstein manifolds with boundary
Igor Rivin and Jean-Marc Schlenker Electronic Research Annoucements of the AMS, 5, 1999, pp.18-25.

Représentations de surfaces hyperboliques complètes dans H^3
Jean-Marc Schlenker, Annales de l'Institut Fourier, 48 (1998) no 3, pp. 837-860. Text as dvi, ps or pdf; abstract as dvi, ps or pdf.

Métriques sur les polyèdres hyperboliques convexes
Jean-Marc Schlenker, Journal of Differential Geometry, 48:2 (1998) 323-405. Abstract as dvi or ps; whole paper as dvi, ps or pdf.

Généricité des hypothèses de non focalisation
Nicolas Burq and Jean-Marc Schlenker, Appendix to "Contrôle de l'équation des ondes dans des ouverts peu réguliers", by Nicolas Burq, Bulletin de la Société Mathématique de France, Vol. 126, 1998, pp. 601-637.

Surfaces convexes dans des espaces lorentziens à courbure constante.
Jean-Marc Schlenker. Comm. Anal. Geom. 4 (1996), no. 1-2, 285--331.

Surfaces elliptiques dans des espaces lorentziens à courbure constante.
Jean-Marc Schlenker. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 6, 609--614.
This is an anouncement of the paper above.

Compactly supported bidimensional wavelet bases with hexagonal symmetry.
Albert Cohen and Jean-Marc Schlenker. Constr. Approx. 9 (1993), no. 2-3, 209--236.
From a previous life where I studied wavelets.


FSCT -- University of Luxembourg